# SDR DALA2024012401102

- Difficulty date: July 23, 2020
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT CARGO DOOR (X2), ONE OF WHICH IS 12" FROM TOP EDGE, 18" FROM TRAILING EDGE. THE OTHER IS ON THE FWD EDGE. FWD EDGE IAW B717 SRM 53-01-01 AD 3 COND 1B DENT ORIGINALLY DOCUMENED, INSPECTED, MEASURED BY AIRTRAN/SWA. DECAL CONDITION MONITOR REPAIRED AT C-CHECK INTERVALS. ERA WAS VERIFIED AND DECAL WAS FOUND IN GOOD CONDITION. PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK PER TOPP 30-10-70 PAR I, PG 14. THE AFT CARGO DOOR WAS REPLACED ON 05DEC19 PER LOG #6701428. OK TO CLOSE MONITOR. (LP #2052559)
